Alert archive / Mississippi / Areal Flood Warnings in 2018
Areal Flood Warning 2, NWS Mobile, AL
NWS Mobile, AL issued this areal flood warning at Apr 14, 2018, 7:57 PM CDT for Greene County, Perry County, Wayne County, Mississippi. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 14, 2018, 7:57 PM CDT (00:57 UTC)
- Expired
- Apr 15, 2018, 2:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Greene County, MS, Perry County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 96 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 1.0 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 60 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 473 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- -41 m²/s²
- 0-3 km storm-relative helicity
- 271 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
379 WGUS44 KMOB 150057 FLWMOB BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Mobile AL 757 PM CDT SAT APR 14 2018 MSC041-111-153-150700- /O.NEW.KMOB.FA.W.0002.180415T0057Z-180415T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Perry MS-Wayne MS-Greene MS- 757 PM CDT SAT APR 14 2018 The National Weather Service in Mobile has issued a * Flood Warning for... Northern Perry County in southeastern Mississippi... Southeastern Wayne County in southeastern Mississippi... Northwestern Greene County in southeastern Mississippi... * Until 200 AM CDT Sunday. * At 756 PM CDT, Doppler radar indicated that the heavy rainfall has ended although light to moderate rain will continue over the warned area for a couple more hours. An Areal Flood Warning will be in effect to allow sufficient time for ponding of water in low lying areas and over roadways to drain off. * Some locations that will experience flooding include... Clara, Beaumont and Buckatunna. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. && LAT...LON 3173 8847 3118 8864 3104 8914 3151 8883 $$
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this areal flood warning went out at Apr 14, 7:32 PM CDT, 25 minutes earlier.
Area forecast discussion, Apr 14, 7:32 PM CDT, 25 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
732 PM CDT Sat Apr 14 2018
.DISCUSSION...See updated information for land and marine areas below.
&&
.UPDATE...Quick mesocale update. Mesolow near Mobile, AL is
zipping NNE along frontal boundary approaching from the west and
things are finally moving. Ingredients wise, a new Tornado Watch
has been issued through 2 AM CDT east of the approaching of the
deep convective line. During the past hour, we have finally seen
some stronger mesocyclones to our W with EffSigTor values of 3-4
in the ambient environment (being driven primarily by observed low
LCLs, Eff SrHEL values of 300-400 m^2/s^2, and MLCAPES of
1000-1500 J/kg. This 'sweet spot' will continue along and S of
Highway 84 to the coast through 2 Am CDT as the approaching line
gains speed and eastward momentum.
So, what to expect? Short-term forecast remains on track with
damaging winds and isolated tornadoes, both ahead of and embedded
within the line, as it begins to accelerate. The highest current
threat is excessive rainfall that will produce flash flooding -
even behind the line. That extensive trailing stratiform region
behind the line could be the final kick in the teeth that sends
some flood prone areas (or areas otherwise that have had
borderline excessive rainfall today) over the edge. We are now
beginning to receive reports of road closures due to flooding. We
are in the process of converting Flash Flood Warnings to Areal
Flood Warnings.
Each hour, will likely be updating the forecast to progressively
clear Tornado Watch 49 from west to east. /23 JMM
&&
.MARINE...Added nearshore NW FL waters to Tornado Watch 49 through
2 AM CDT. Also had to make a recent correction to Marine Zone
Package. That correction was just sent. Special Marine Warnings
are now in effect for the western portion of our forecast area
(just issued). / 23 JMM
&&
.PREV DISCUSSION... /issued 632 PM CDT Sat Apr 14 2018/
DISCUSSION...Updated for latest aviation discussion below.
AVIATION...
00Z issuance...Impacts to arrivals and departures will be an
eastward moving line of convection this evening, bringing strong
wind gusts potentially upwards of around 45 kts, reduced cigs to
IFR/LIFR categories and vsby to LIFR/VLIFR categories in +TSRA
thru 15.03Z for MOB/BFM and a bit later for PNS. /10
PREV DISCUSSION... /issued 500 PM CDT Sat Apr 14 2018/
NEAR TERM /Now Through Sunday/...Vigorous upper level storm
system/highly amplified trof axis over the central US, pivots
eastward and begins to take on a negative tilt tonight over the
Lower MS River Valley before lifting out to the northeast on
Sunday. East of the deep layer trof axis, embedded in a zone of
upper level diffluence, an organized convective line from northern
AL to well south of the central Louisiana coast was moving little
and is raising concerns for initial flash flooding over the
northwest zones where the line is situated. Latest storm total
precipitation amounts extending from Choctaw Co. AL, southwest to
George Co. in MS indicates some 3 to 5 inches of rain has already
fallen today. Given the slow motion of the line in the very near
term in the high resolution models and given the rains that have
already fallen, it appears the significant threat of flooding is
more focused over the northwest zones where we could see
potentially another 3 to 5 inches of rain. Considering this, not
out of the question to see some areas see storm totals over 10
inches. Over these areas, where the colder pool has set up, it
appears the severe weather threat will be lessening. The severe
weather threat transitions more eastward over the heart of the
forecast area into the evening as next piece of energy at the base
of the long wave trof over TX ejects northeast and brings an
enhancement in ascent within an area of sufficient instability and
pronounced shear. Low level H850 south to southwest winds from 40
to 50 kts atop backed surface flow results in curved hodographs
this evening and 0-1 KM storm relative helicity values upwards of
300 to 400 m2/s2. Considering these parameters, there remains a
sufficient threat of significant severe storms with potential of
damaging winds in excess of 70 mph in any bowing line segments and
tornadoes in any discreet supercells that form out ahead of the
main line. Heading into the evening as the upper support
approaches, the line to the west will likely begin to accelerate.
Even so, an elevated risk of flooding rains is quite possible
along and east of I-65, tapering off by around or shortly after
midnight. Be prepared to move to a safe place quickly in the case
warnings are issued for your area tonight.
As cold front makes passage overnight, the risk of severe weather
ends in its wake. A small chance of lingering showers possible
over the eastern zones Sunday morning before ending. Turning
cooler in the wake of the front. Sunday's highs to trend well
below normal.
High risk of potentially deadly rip currents and high surf
continues into the beaches. /10
SHORT TERM /Sunday night Through Tuesday night/...High pressure
builds eastward over the Gulf coast the first half of the upcoming
week bringing rain-free conditions. Sunday and Monday night lows
well below climatology. Highs below normal on Monday and Tuesday.
/10
LONG TERM /Wednesday Through Saturday/...High pressure becomes
positioned to the east of the local area mid week with a weak
front bringing next small chance of showers over the interior
Wednesday night. High pressure builds in from the north late in
the week. Daily highs close to seasonal during the medium range.
/10
MARINE...Southerly winds and seas will build through this evening
ahead of a developing area of low pressure and a strong cold front
approaching from the west. Frequent gusts to gale force likely over
the open Gulf waters through tonight. Showers and thunderstorms are
expected ahead and along the front tonight with a few storms becoming
strong to severe. A strong west to northwest wind flow is expected
in the wake of the front Sunday morning through Sunday night. /10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flash Flood Watch until 1 AM CDT Sunday for ALZ051>057-059-
261>266.
Wind Advisory until 9 PM CDT this evening for ALZ265-266.
High Rip Current Risk through late Sunday night for ALZ265-266.
High Surf Advisory until 4 PM CDT Sunday for ALZ265-266.
FL...Flash Flood Watch until 1 AM CDT Sunday for FLZ201>204.
Wind Advisory until 9 PM CDT this evening for FLZ202-204-206.
High Rip Current Risk through late Sunday night for FLZ202-204-
206.
High Surf Advisory until 4 PM CDT Sunday for FLZ202-204-206.
MS...Flash Flood Watch until 1 AM CDT Sunday for MSZ067-075-076-078-
079.
GM...Small Craft Advisory from 7 AM Sunday to 10 AM CDT Monday for
GMZ650-655-670-675.
Gale Warning until 7 AM CDT Sunday for GMZ650-655-670-675.
Small Craft Advisory until 7 AM CDT Sunday for GMZ633>636.
Small Craft Advisory until 10 AM CDT Monday for GMZ631-632.
Small Craft Advisory until 4 AM CDT Monday for GMZ630.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Apr 14, 6:12 PM CDT, 1 hour 45 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Mobile AL 612 PM CDT Sat Apr 14 2018 ALZ265-266-FLZ202-204-160000- Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal- 612 PM CDT Sat Apr 14 2018 ...HIGH SURF ADVISORY IN EFFECT UNTIL 4 PM CDT SUNDAY... ...WIND ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM CDT SUNDAY... ...TORNADO WATCH 48 IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...HIGH RIP CURRENT RISK IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT... This Hazardous Weather Outlook is for southwest Alabama and northwest Florida. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Wind Advisory. Tornado Watch. Flash Flood Watch. High Surf Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Surf Advisory. High Rip Current Risk. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through tonight. ALZ052>057-059-261>264-FLZ201-203-MSZ076-078-079-160000- Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Escambia- Mobile Inland-Baldwin Inland-Mobile Central-Baldwin Central- Escambia Inland-Santa Rosa Inland-Greene-Stone-George- 612 PM CDT Sat Apr 14 2018 ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM CDT SUNDAY... ...TORNADO WATCH 48 IN EFFECT UNTIL 7 PM CDT THIS EVENING... This Hazardous Weather Outlook is for south central Alabama, southwest Alabama, northwest Florida and southeast Mississippi. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Tornado Watch. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through tonight. ALZ051-MSZ067-075-160000- Choctaw-Wayne-Perry- 612 PM CDT Sat Apr 14 2018 ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM CDT SUNDAY... This Hazardous Weather Outlook is for southwest Alabama and southeast Mississippi. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through tonight. ALZ058-060-FLZ205-160000- Crenshaw-Covington-Okaloosa Inland- 612 PM CDT Sat Apr 14 2018 This Hazardous Weather Outlook is for south central Alabama and northwest Florida. .DAY ONE...Tonight. A line of storms over interior southeast Mississippi and interior southwest Alabama is forecast to move east tonight and bring an enhanced risk of severe weather with the potential of damaging winds in excess of 60 mph and a few tornadoes. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through tonight. FLZ206-160000- Okaloosa Coastal- 612 PM CDT Sat Apr 14 2018 ...HIGH SURF ADVISORY IN EFFECT UNTIL 4 PM CDT SUNDAY... ...WIND ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING... ...HIGH RIP CURRENT RISK IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT... This Hazardous Weather Outlook is for northwest Florida. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Surf Advisory. Wind Advisory. A line of storms over interior southeast Mississippi and interior southwest Alabama is forecast to move east tonight and bring an enhanced risk of severe weather with the potential of damaging winds in excess of 60 mph and a few tornadoes. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Surf Advisory. High Rip Current Risk. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through tonight. GMZ630-160000- Northern Mobile Bay- 612 PM CDT Sat Apr 14 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT MONDAY... ...TORNADO WATCH 48 IN EFFECT UNTIL 7 PM CDT THIS EVENING... This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Tornado Watch. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory. GMZ650-160000- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- 612 PM CDT Sat Apr 14 2018 ...GALE WARNING IN EFFECT UNTIL 7 AM CDT SUNDAY... ...TORNADO WATCH 48 IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SUNDAY TO 10 AM CDT MONDAY... This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Tornado Watch. Gale Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Gale Warning. Small Craft Advisory. GMZ655-670-675-160000- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 612 PM CDT Sat Apr 14 2018 ...GALE WARNING IN EFFECT UNTIL 7 AM CDT SUNDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SUNDAY TO 10 AM CDT MONDAY... This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Gale Warning. Small Craft Advisory. GMZ635-636-160000- Western Choctawhatchee Bay-Eastern Choctawhatchee Bay- 612 PM CDT Sat Apr 14 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT SUNDAY... This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory. GMZ633-634-160000- Perdido Bay-Pensacola Bay System- 612 PM CDT Sat Apr 14 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT SUNDAY... ...TORNADO WATCH 48 IN EFFECT UNTIL 7 PM CDT THIS EVENING... This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Tornado Watch. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory. GMZ631-632-160000- Southern Mobile Bay-Mississippi Sound- 612 PM CDT Sat Apr 14 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CDT MONDAY... ...TORNADO WATCH 48 IN EFFECT UNTIL 7 PM CDT THIS EVENING... This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Tornado Watch. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory.
In the hours before
Local storm report, Apr 14, 7:18 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
718 PM CDT SAT APR 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM FLASH FLOOD 5 NE Fruitdale 31.39N 88.35W
04/14/2018 WASHINGTON AL EMERGENCY MNGR
WATER OVER THE ROAD ON CR 1 BETWEEN FRUITDALE AND CHATOM
&&
RROGERSLocal storm report, Apr 14, 7:19 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
719 PM CDT SAT APR 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM FLASH FLOOD Chatom 31.47N 88.25W
04/14/2018 Washington AL EMERGENCY MNGR
COUNTY EM REPORTS WATER OVER THE HIGHWAY 56 NEAR CHATOM
&&
RROGERSLocal storm report, Apr 14, 7:20 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
720 PM CDT SAT APR 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM HEAVY RAIN Thomasville 31.91N 87.74W
04/14/2018 M5.94 INCH Clarke AL MESONET
PERSONAL WEATHER STATION IN THOMASVILLE REPORTS A STORM
TOTAL OF 5.94 INCHES
&&
RROGERSLocal storm report, Apr 14, 7:41 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
741 PM CDT SAT APR 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM HEAVY RAIN 8 NE Lucedale 31.01N 88.49W
04/14/2018 M7.35 INCH GREENE MS AMATEUR RADIO
7.35 INCHES OF STORM TOTAL RAINFALL IN SOUTHEAST GREENE
COUNTY
&&
RROGERSLocal storm report, Apr 14, 7:55 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
755 PM CDT SAT APR 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM FLASH FLOOD Fulton 31.79N 87.73W
04/14/2018 Clarke AL EMERGENCY MNGR
COUNTY EM REPORTED SEVERAL LOACTIONS IN FULTON WITH WATER
OVER THE ROAD. PARTS OF HWY 43 CLOSED.
0751 PM FLASH FLOOD Grove Hill 31.71N 87.78W
04/14/2018 Clarke AL EMERGENCY MNGR
COUNTY EM REPORTED SEVERAL AREAS IN TOWN WITH WATER OVER
THE ROAD. WATER ENTERING A HOUSE ON CLAY STREET. 7.5
INCHES OF RAIN REPORTED SINCE 3 PM.
&&
DBLOUNTSpecial weather statement, Apr 14, 7:57 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Mobile AL
757 PM CDT SAT APR 14 2018
ALZ053>055-150130-
Clarke AL-Wilcox AL-Monroe AL-
757 PM CDT SAT APR 14 2018
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...NORTH
CENTRAL MONROE...NORTHEASTERN CLARKE AND SOUTHWESTERN WILCOX COUNTIES
UNTIL 830 PM CDT...
At 757 PM CDT, the strong thunderstorm was located 8 miles east of
Fulton, or 12 miles east of Grove Hill, moving northeast at 45 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Camden, Pine Hill and Yellow Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 200 AM CDT for south central
and southwestern Alabama.
LAT...LON 3207 8719 3207 8718 3164 8753 3172 8774
3199 8768 3199 8767 3200 8766 3200 8763
3201 8762 3213 8762 3213 8752 3217 8752
TIME...MOT...LOC 0057Z 207DEG 38KT 3177 8759The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 7:42 PM CDT | Areal Flood Warning | MOB | Perry, Stone | 6 hr |
| Apr 14, 8:27 PM CDT | Areal Flood Warning | MOB | Greene, Wayne | 13 hr |
| Apr 14, 8:39 PM CDT | River Flood Warning | MOB | George, Greene, Jackson | 6 days |
| Apr 14, 9:43 PM CDT | Areal Flood Warning | MOB | George, Greene, Perry, Stone | 5 hr |
| Apr 15, 1:51 PM CDT | Areal Flood Warning | MOB | George, Stone | 6 hr |
Nearby
Areal Flood Warnings in Mississippi, 2018Every areal flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.